# SDR USAA2013041900018

- Difficulty date: March 23, 2013
- Submitted: April 19, 2013
- Operation: Air carrier
- Aircraft: N173US
- Make and model: Airbus A321-211
- Aircraft serial: 1481
- Aircraft time: 42,043 hours, 15,351 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D53472177206
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - CABIN SEAT RAIL CORRODED BETWEEN SR 47 AND FR 63 AT Y -1292.  REMOVED AND REPLACED SEAT RAIL IAW A321 SRM A321 51-72-11AND AIRBUS DRAWINGS D53472771 & D53472650.
